# SDR VNAA9804024

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26107012
- Condition: Flat
- Location: Rt Mlg
- Part time: 28,818 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE POST FLIGHT INSPECTION, THE RIGHT HAND OUTBOARD TIRE WAS NOTED TO BE FLAT.  THE INSPECTION REVEALED A POSSIBLE OVERHEAT CONDITION HAD OCCURED.  AS A PRECAUTION, MAINTENANCE REPLACED ALL MAIN LANDING GEAR WHEELS AND BRAKES, AND PERFORMED AN OPERATIONAL CHECK OF THE ANTI-SKID SYSTEM, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-41-10, 32-42-07,32-42-10.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
